# SDR SWAA2022022210784

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY INBD WIGGLE PLATE ABOVE SAIL TAIL HAS FASTENERS SHEARED AND PLATE IS CRACKED / R/H TRAILING EDGE ACVITY I/B PLATE ABOVE SAIL TAIL REMOVED IAW B-737-700 SRM 51-40-02-0G-0 AND REPLACED NEW IAW -737-700 SRM 51-40-05-0G-0 & SRM 51-40-06-0G-0 & SRM 51-4-02-0G-0. A-TAG # WN8798
